# SDR USAA990541

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016-1038
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND 2 INCH BY 14 INCH AREA OF CORROSION AT STRAP AT STATION 1016 TO 1038, WL 3 FLOOR LEVEL.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-02.  REPLACED STRAP WITH IDENTICAL PAR PER SRM 53-60-51.  (M)
